# SDR USAA040636

- Difficulty date: August 27, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N514AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23700
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 113974315
- Condition: Cracked
- Location: Fuselage
- Part time: 52,643 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLOOR CHANNEL CRACKED .125 INCH, STATION 867 RBBI 3.00 FLOOR CHANNEL AFT CARGO NUTPLATE HOLE.  CRACK REMOVED AND FILLER AND DOUBLER INSTALLED PER SRM 51-70-11.  (M)
